MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; CEREPAK FREEFORM DETACHABLE COIL SYSTEM

MEDOS INTERNATIONAL SARL CEREPAK FREEFORM; CEREPAK FREEFORM DETACHABLE COIL SYSTEM
Catalog Number SCR120615
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during inspection of trunk stock, the box of a freeform 6mm x 15 cm coil (scr120615, 31136146) was mislabeled.The box was labeled being a ¿uniform¿ instead of freeform.No patient injury was reported as the device was not clinically used.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Section d2b ¿ procode: krd/hcg.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).As reported by the field, during inspection of trunk stock, the box of a freeform 6mm x 15 cm coil (scr120615, 31136146) was mislabeled.The box was labeled being a ¿uniform¿ instead of freeform.No patient injury was reported as the device was not clinically used.The device was returned to j&j medtech for further evaluation.A sterile cerepak coil was received contained in the original sealed package.Upon receiving the device, visual inspection was performed and it was noted that the package was identified as a uniform coil, while the outer label was identified as a freeform coil.The packaging was opened, and the inner pouch had a label that identified the coil as a freeform coil.The issue reported regarding the mismatched carton and label was confirmed based on the discrepancies found in the packaging.The reported defect was confirmed to be originated during manufacturing process, this event requires corrective actions, and it will be addressed through cerenovus quality system.A manufacturing record evaluation was performed for the finished device 31136146 number, and no internal actions were initiated during its manufacturing process.However, as a result of the issue reported, an internal action has been initiated to perform further assessment and a stop shipment was initiated to stop distribution of lot 31136146.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Updated sections on this med watch: g3, g6, h2, h3, h6 and h11.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint(b)(4).Updated sections on this med watch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CEREPAK FREEFORM
Common Device Name
CEREPAK FREEFORM DETACHABLE COIL SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS, INC.
calle circuito int norte 1820
parque industrial salvacar
juarez 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20460108
Report Number3008114965-2024-01004
Device Sequence Number7880678
Product Code KRD
UDI-Device Identifier10886704083177
UDI-Public(01)10886704083177(17)260731(10)31136146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue NumberSCR120615
Device Lot Number31136146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/15/2024
11/26/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/20/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown